Functional calculus for generators of analytic semigroups of operators

Keywords: functional calculus, analytic semigroups of operators, Schwartz tempered distributions
Published online: 2012-06-28

Abstract


We construct a functional calculus for generators of one-parameter bounded analytic semigroups of operators on a Banach space. The calculus symbol class consist of the Laplace image of the convolution algebra $\cal S'_+$ of tempered distributions with supports in $[0, \infty)$. Domain of constructed calculus is dense in the Banach space.

How to Cite
(1)
LopushanskyO., SharynS. Functional Calculus for Generators of Analytic Semigroups of Operators. Carpathian Math. Publ. 2012, 4 (1), 83-89.